Ozkaldi, SiddikaIlarslan, KazimYayli, Yusuf2020-06-252020-06-252011Özkaldı, S., İlarslan, K., Yaylı, Y. (2011). On Mannheim partner curves in dual Lorentzian space. Hacettepe Journal of Mathematics and Statistics, 40(5), 649 - 661.1303-5010https://hdl.handle.net/20.500.12587/4924In this paper we define non-null Mannheim partner curves in three dimensional dual Lorentzian space D(1)(3), and obtain necessary and sufficient conditions for the existence of non-null Mannheim partner curves in dual Lorentzian space D(1)(3).eninfo:eu-repo/semantics/openAccessMannheim partner curveDual Lorentzian spaceDual Lorentzian space curveOn Mannheim partner curves in dual Lorentzian spaceArticle4056496612-s2.0-81555205646Q2127804WOS:000298217900004Q4